# SDR AALA201902119017

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,664 hours, 26,010 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S EMERGENCY EGRESS SIDE WINDOW STUCK CLOSED.  HANDLE WILL NOT BUDGE.  LUBRICATED THE CAPTAINS SLIDING WINDOW IAW AMM 12-22-56. OPS CHECK NORMAL.
